# SDR AWXA200400056

- Difficulty date: January 17, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 13,347 hours, 5,142 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

JFK - AIR TURNBACK - FLT 0011 - AFTER TAKEOFF FROM JFK EN ROUTE TO PHX RECEIVED A DUAL FLIGHT MANAGEMENT GUIDANCE COMPUTER FAIL AND IR 3 FAULT, TURNED BACK TO JFK.  MAINTENANCE PERFORMED A COMPLETE SYSTEM RESET.  PERFORMED AUTO FLIGHT SYSTEM TEST IAW AMM 22-46-00-501, PERFORMED FLIGHT MANAGEMENT SYSTEM TEST IAW AMM 22-70--00-501, AND PERFORMED AIR DATA TEST FOR IR 3 FAULT IAW AMM 34-13-00-501, NO FAULTS WERE NOTED.
